Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 236756, 8 pages
http://dx.doi.org/10.1155/2014/236756
Research Article

An Efficient Approximation Algorithm for Aircraft Arrival Sequencing and Scheduling Problem

1School of Economics and Management, Tongji University, Shanghai 200092, China
2Foshan Shuyuan Science and Technology Company Limited, Foshan, Guangdong 528200, China

Received 23 June 2014; Accepted 20 August 2014; Published 31 December 2014

Academic Editor: Chunlin Chen

Copyright © 2014 Weimin Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weimin Ma, Bo Xu, Ming Liu, and Hui Huang, “An Efficient Approximation Algorithm for Aircraft Arrival Sequencing and Scheduling Problem,” Mathematical Problems in Engineering, vol. 2014, Article ID 236756, 8 pages, 2014. https://doi.org/10.1155/2014/236756.